# SDR 20000511AP019

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FOR CONDUIT CRACKED AND BENT BS 1110 TO 1130 LBL 33.  REMOVED DAMAGED U CHANNEL SUPPORT AND ANGLE BRACKET IAW 51-30-2 PAGE 1/2.  FABRICATED NEW U CHANNEL IAW 51-40-3 PAGE 3.  TREATED, PRIMED AND PAINTED IAW 51-10-2 PAGE 2.  INSTALLED U CHANNEL SUPPORT IAW 51-30-2 PAGE 1/2.  (M)
